Correction : “Processus de Galton-Watson”
Séminaire de probabilités de Strasbourg, Volume 9  (1975), p. 589
@article{SPS_1975__9__589_0,
     author = {Khalili-Fran\c con, Elisabeth},
     title = {Correction : ``Processus de Galton-Watson''},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {9},
     year = {1975},
     pages = {589-589},
     zbl = {0337.60071},
     mrnumber = {378129},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1975__9__589_0}
}
Khalili-Françon, Elisabeth. Correction : “Processus de Galton-Watson”. Séminaire de probabilités de Strasbourg, Volume 9 (1975) , p. 589. http://www.numdam.org/item/SPS_1975__9__589_0/

[I] E. Seneta, On the supercritical Galton-Watson process with immigration, Math. Biosci. 7 (1970), 9 - 14. | MR 270460 | Zbl 0209.48804

[2] E. Seneta, The simple branching process with infinite mean I, J. Appl. Prob. 10 (1973), 206-212. | MR 413293 | Zbl 0258.60058